# SDR CALA2025102710615

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 29,338 hours, 10,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EGRESS SLIDE HAS EXCESSIVE MATERIAL H ANGING OUT CREW DETERMINED EXCESS GIRT MATERIAL NOT ACCEPTABLE. PERFORMED RENDER SAFE CHECKLIST. STOWED ACCESS GIRT MATERIAL IAW AMM 25-66-01. SLIDE FUNCTIONS NORMALLY. ADD EMP:U408624
